# SDR DALA2017060304547

- Difficulty date: June 2, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1402-1443
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLES AND SUPPORTS BETWEEN BS 1402 - 1443, LONGERONS 28 TO 29R AND 28 - 29L.  REPLACED IAW SRM 51-30-02 AND 51-30-05.
